1 doctor weighed in:

I am experiencing skin rash (quality: red or bluish purple) . The following also describes me: Skin swelling. What should I do?

1 doctor weighed in
Dr. Al Hegab
Internal Medicine - Allergy & Immunology

In brief: See your doctor

skin rashes can be a sign of another problem, a side effect of a drug or due to drug-drug interaction or food-CT interaction.
Kindly see your doctor who would know the medicines you are on and other health problems you might have, best wishes

In brief: See your doctor

skin rashes can be a sign of another problem, a side effect of a drug or due to drug-drug interaction or food-CT interaction.
Kindly see your doctor who would know the medicines you are on and other health problems you might have, best wishes
Dr. Al Hegab
Dr. Al Hegab
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors